# SDR P2EA99347

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FORWARD CARGO DOOR FRAME CRACKED AT AFT FRAME, DEFECT SIZE, LENGTH .750 INCH.  REPAIRED FORWARD CARGO DOOR BETWEEN BEAM NR 1 AND BEAM NR 3 PER SRM 51-40-3 FIG 1.  (M)
